# SDR DALA2018082765250

- Difficulty date: July 26, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 72,409 hours, 53,263 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Missing
- Location: Te Flap Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBD FLAP HINGE FAIRING WAS  MSSING A PLATE.  INSTALLED THE HINGE FAIRING PLATE IAW SECTION III, ERA 570416-14. OK FOR SERVICE.
